# SDR SWAA106666

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 23,534 hours, 13,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
